Flight in a Packing of Disks.

Fejes L. Tóth

Discrete & computational geometry (1993)

  • Volume: 9, Issue: 1, page 1-10
  • ISSN: 0179-5376; 1432-0444/e

How to cite


Tóth, Fejes L.. "Flight in a Packing of Disks.." Discrete & computational geometry 9.1 (1993): 1-10. <http://eudml.org/doc/131230>.

author = {Tóth, Fejes L.},
journal = {Discrete & computational geometry},
keywords = {packing of disks in the plane; convex domains},
number = {1},
pages = {1-10},
title = {Flight in a Packing of Disks.},
url = {http://eudml.org/doc/131230},
volume = {9},
year = {1993},

AU - Tóth, Fejes L.
TI - Flight in a Packing of Disks.
JO - Discrete & computational geometry
PY - 1993
VL - 9
IS - 1
SP - 1
EP - 10
KW - packing of disks in the plane; convex domains
UR - http://eudml.org/doc/131230
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.